Weighted integrals of analytic functions

Siskakis, Aristomenis G.: Weighted integrals of analytic functions. In: Acta scientiarum mathematicarum, (66) 3-4. pp. 651-664. (2000)

[img] Cikk, tanulmány, mű
math_066_numb_003_004_651-664.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2000
Volume: 66
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 651-664
Language: angol
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38662/
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 663-664.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2021. Mar. 26. 13:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/15830

Actions (login required)

View Item View Item